# SDR SWIA201335203

- Difficulty date: November 4, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 32,150 hours, 43,626 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RT BANK WITH THE NR 1 AUTOPILOT ENGAGED.  FLT 5303 REPLACED THE AILERON AUTOPILOT SERVO & NR 1 AUTOPILOT COMPUTER.
